# SDR DXTA200702403

- Difficulty date: August 14, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 8,071 hours, 6,605 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT BRAKE PEDALS NEED TO BE PUSHED ALMOST FULL DOWN BEFORE ANY BRAKE APPLICATION IS FELT. ONCE YOU REACH THAT POINT, THE BRAKE PEDAL "FEEL" IS NORMAL. BLED BRAKE SYSTEM 10 TIMES PER CE560M/M. OPS CHECKS GOOD. PEDALS FEEL NORMAL. SERVICED RESERVOIR. I/A/W CE560M/M 32-42-00.
